# SDR QXEA2009081300610

- Difficulty date: August 9, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,708 hours, 21,380 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Faulty
- Location: Vhf Comm
- Part time: 4,947 hours, 5,283 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX- NR 1 COM (VHF1) INOP.  RETURNED TO FILED AND ACCOMPLISHED A UNEVENTFUL LANDING.  INSPECTED NR 1 VHF ANTENNA, NO DEFECTS NOTED.  REMOVED AND REPLACED NR 1 VHF TRANSCEIVER IAW AMM TASK 23-11-01-000/400-801, NO HELP.  REMOVED AND REPLACED NR 1 VHF ANTENNA IAW AMM TASK 23-11-26-000-801 AND 23-11-26-400-801.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
